# SDR CA120608007

- Difficulty date: June 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,815 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6
- Condition: Split
- Location: Nlg Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT NOSE WHEEEL TIRE WENT FLAT.  MAINTENACE REPLACED NW ASSY. INVESTIGATION REVEALED TIRE TUBE SIDEWALL SPLIT APPROXIMATELY .5".
